I had unprotected sex on june 13th and june 15th i took a medication called plan b..and now 9 days later my period has been light and very watery...and the box said to wait at least beyond a week..and now i am worried because i am wondering if its the medication making my period watery... or is it something in my head...i need help..i am so confused and it feels like a normal period and i have a pad on because its very watery and i do not know what to do..any ideas would be greatttttt!! =D
Is the medication you took for an abortion or to stop pregnancy? I've never heard of that kind of pill. It may be because of that. I would take a pregnancy test if you are worried. It's the only way to be able to tell. If you are pregnant, I WOULD BE HAPPY! I was with my ex-husband for 7 years and never got pregnant (without EVER using birthcontrol), so I thought I couldn't have kids. Then, my boyfriend and I got pregnant and I am so happy! So, you never know...you could be.
i'll wait and see it says to wait beyond a week so we'll see how long my period last!!i was wondering because my sister got her period with her second born!! and he turned out fine so i was wondering!! =D thanks!! i feel a little better and i am not so worried now..thanks!!
Will you have the baby if you're pregnant? I lost a baby at 8 weeks before and it was devistating. My sister lost her baby at 5 months, and it was the worst fear anyone could EVER have. I felt so bad for her and it weighs on my mind every single day.
well, i didnt take plan b (i know what it is) and im having the same thing. im not on bc and my husband and i are trying for a baby. there is so much blood and its so wet and so bright, ive never had one like this. also im not in any pain and normally i could kill someone it hurts so bad! i dont really have any pms signs. i know its my period because ive been charting my bbt and it came on the right day. i dont know, its all a bit weird for me...does anyone know whats going on???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.